# SDR ABXA9800470

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOST OIL PRESSURE AND QUANTITY DURING FLIGHT.  ENGINE WAS SHUT DOWN.  OIL PRESSURE WAS 3 PSI DURING WINDMILLING.  REMOVED AND REPLACED NR 2 ENGINE.
